# SDR 0401819911

- Difficulty date: August 24, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N961N
- Make and model: Doug DC-9-31
- Aircraft serial: 47405
- Aircraft time: 85,873 hours, 95,079 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND CRACK IN FUSELAGE NOSE SKIN AROUND FASTENERS AT BS 76.5 LBL 15 TO LBL 21. REPAIRED IAW EA 99-200584.
